# SDR CALA2018073001729

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003039801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 41L BETWEEN FR-68-69. REMOVED FASTENERS AND BLENDED OUT CORROSION ON STR 41L BETWEEN F R68-69, HFEC, ROTOPROBE AND UT THICKNESS ACCOMPLISHED. MATERIAL LOSS .030 MAX ALLOWED .040. PERFORMED REPAIR IAW SRM 53-00- 13-300-002, NTM 51-10-02, 51-10-04 AND 51-10-08 AND ER5100R017 REV E.
